MathSciNet Relay Station
MathSciNet bibliographic data
MR114980 (22 #5788) 34.00
Langenhop, C. E. On bounded matrices and kinematic similarity. Trans. Amer. Math. Soc. 97 1960 317–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement